My daughter just started the Adderal XR a few months ago. In the past month, she has continuously gotten more and more violent. She makes statements that she would like to kill me and stab me to death. The medicine was helping her get up in the morning and get her school work done. But she was beside herself with anxiety and anger all day. I tried to tell her that she was having abnormal mood swings and that she needed to stop the Adderal. This weekend, her behavior was so erratic that I had to call the police and they took her for a 72 hour pych-evaluation. The drug test revealed that she was drunk and high while on the Adderal. Her behavior for the past 7 weeks will probably keep her from passing her junior year now. She had offers for great summer programs, was in honor society, and had the potential for scholarships to colleges in the top 50. Now, the consequences of trying to have a good time will lesser her opportunities and change her future in a negative direction. She did not realize what was happening till it was too late. If you are an Adderal, please do not take the risk that the drug will cause erratic behavior, extreme violent tendencies, and hallucinations. In this state people are out of control mentally and physically, where they could cause harm to themselves or others.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.